# SDR AALA202401032461

- Difficulty date: December 31, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N954NN
- Make and model: Boeing 737823
- Aircraft serial: 31197
- Aircraft time: 28,204 hours, 11,455 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Guard
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR CONTROL KNOB IS DIFFICULT TO MOVE AND DOESN'T SPRING BACK TO NEUTRAL. REPAIRED SWITCH GUARD, CLEANED AND LUBED PER AMM 52-51-06.
